# SDR C8GA20090267

- Difficulty date: July 31, 2009
- Submitted: November 13, 2009
- Operation: Air carrier
- Aircraft: N89427
- Make and model: Boeing 727227
- Aircraft serial: 21365
- Aircraft time: 63,643 hours, 41,448 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MX PERFORMING INSP IT WAS NOTED THAT THE SHEAR TIE AT 970 STR 29R IS CORRODED. REMOVED DAMAGED AREA DIM 1" X 4.25". FABRICATED REPAIR DOUBLER FROM 7075-T6 .071" DIM 6.375" X 6.25", ANGLE FROM 7075 T6 .063" 2.25" X 5.25", ANGLE FROM 7075 T6 .063" 4.75" X 3.25" AND FILLER FROM 7075 T6 .063" 1" X 4.25".  INSTALLED REPAIR, NO OTHER DEFECTS WERE NOTED.  ACFT WAS RETURNED TO SERVICE.
